| Model Number |
1899200 |
| Medical Device Problem Codes |
Vibration (1674); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that preoperatively, the handpiece was vibrating and making grinding noise.There was no patient involved.
Additional Manufacturer Narrative
H3:analysis could not replicate reported fault.Opening handpiece found radial bearing heavily corroded onto motor and cannot remove from shaft.Corroded motor cable assembly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.